The Existence and Unbounded Extension of the Solutions of the Systems with Stochastic Impulse Action
Ali M. Ateiwi & Iryna V. Komashynska
Journal of Mathematics and Statistics, Volume 2, Issue 4, pp. 460–463 · doi.org/10.3844/jmssp.2006.460.463
Abstract
In terms of Liapunov’s functions we received the conditions of the existence and unbounded extension of the solutions of the systems with stochastic impulse action.
Licence and reuse
Free to read. This article carries the publisher’s copyright, as printed on it: © 2006 Science Publications. It is free to read; ask us before reusing it.
How to reuse this articleResponses (0)
Have a comment on this research? Sign in to respond. Responses are moderated and published with your name and affiliation; the authors are invited to reply. How we use your dataWrite a response
About this article
Cite this article
Ateiwi, A. M. & Komashynska, I. V. (2006). The Existence and Unbounded Extension of the Solutions of the Systems with Stochastic Impulse Action . Journal of Mathematics and Statistics, 2(4), 460–463. https://doi.org/10.3844/jmssp.2006.460.463
- Licence
- © Science Publications
- Issue
- Volume 2, Issue 4
- Policies
- Editorial independenceUse of generative AIData availabilityAppeals and complaints
- Version
- Version of record
